V. Zubov, On systems of ordinary differential equations with generalized homogenous right-hand sides, Izvestia vuzov. Mathematica, vol.1, pp.80-88, 1958.

H. Hermes, Nilpotent Approximations of Control Systems and Distributions, SIAM Journal on Control and Optimization, vol.24, issue.4, p.731, 1986.
DOI : 10.1137/0324045

L. Rosier, Etude de quelques problemes de stabilization, 1993.

V. I. Zubov, Methods of A.M. Lyapunov and Their Applications, 1964.

W. Hahn, Stability of Motion, 1967.
DOI : 10.1007/978-3-642-50085-5

A. Andreini, A. Bacciotti, and G. Stefani, Global stabilizability of homogeneous vector fields of odd degree, Systems & Control Letters, vol.10, issue.4, pp.251-256, 1988.
DOI : 10.1016/0167-6911(88)90014-X

Y. Orlov, Finite Time Stability and Robust Control Synthesis of Uncertain Switched Systems, SIAM Journal on Control and Optimization, vol.43, issue.4, pp.1253-1271, 2005.
DOI : 10.1137/S0363012903425593

A. Levant, Homogeneity approach to high-order sliding mode design, Automatica, vol.41, issue.5, pp.823-830, 2005.
DOI : 10.1016/j.automatica.2004.11.029

M. Kawski, Geometric homogeneity and stabilization, Proc. IFAC Nonlinear Control Symposium, pp.164-169, 1995.
DOI : 10.1016/s1474-6670(17)46822-4

L. Rosier, Homogeneous Lyapunov function for homogeneous continuous vector field, Systems & Control Letters, vol.19, issue.6, pp.467-473, 1992.
DOI : 10.1016/0167-6911(92)90078-7

W. Perruquetti, T. Floquet, and E. Moulay, Finite-Time Observers: Application to Secure Communication, IEEE Transactions on Automatic Control, vol.53, issue.1, pp.356-360, 2008.
DOI : 10.1109/TAC.2007.914264

URL : https://hal.archives-ouvertes.fr/inria-00176758

V. Andrieu, L. Praly, and A. Astolfi, Homogeneous Approximation, Recursive Observer Design, and Output Feedback, SIAM Journal on Control and Optimization, vol.47, issue.4, pp.1814-1850, 2008.
DOI : 10.1137/060675861

URL : https://hal.archives-ouvertes.fr/hal-00362707

K. Zimenko, D. Efimov, A. Polyakov, and W. Perruquetti, A note on delay robustness for homogeneous systems with negative degree, Automatica, vol.79, issue.5, pp.178-184, 2017.
DOI : 10.1016/j.automatica.2017.01.036

URL : https://hal.archives-ouvertes.fr/hal-01419131

J. Pomet and C. Samson, Time-varying exponential stabilization of nonholonomic systems in power form, Inria, Tech. Rep, 1993.
URL : https://hal.archives-ouvertes.fr/inria-00074546

A. Polyakov, D. Efimov, E. Fridman, and W. Perruquetti, On Homogeneous Distributed Parameter Systems, IEEE Transactions on Automatic Control, vol.61, issue.11, pp.3657-3662, 2016.
DOI : 10.1109/TAC.2016.2525925

URL : https://hal.archives-ouvertes.fr/hal-01318134

A. Polyakov, Quadratic-like stabilizability of homogeneous systems, Conference on Decision and Control, p.2017
DOI : 10.1109/cdc.2017.8263723

V. I. Utkin, Sliding Modes in Control Optimization, 1992.
DOI : 10.1007/978-3-642-84379-2

Z. Galias and X. Yu, Complex Discretization Behaviors of a Simple Sliding-Mode Control System, IEEE Transactions on Circuits and Systems II: Express Briefs, vol.53, issue.8, pp.652-656, 2006.
DOI : 10.1109/TCSII.2006.875377

D. Efimov, A. Polyakov, A. Levant, and W. Perruquetti, Realization and Discretization of Asymptotically Stable Homogeneous Systems, IEEE Transactions on Automatic Control, vol.62, issue.11, pp.5962-5969, 2017.
DOI : 10.1109/TAC.2017.2699284

URL : https://hal.archives-ouvertes.fr/hal-01514350

O. Huber, V. Acary, and B. Brogliato, Lyapunov Stability and Performance Analysis of the Implicit Discrete Sliding Mode Control, IEEE Transactions on Automatic Control, vol.61, issue.10, pp.3016-3030, 2016.
DOI : 10.1109/TAC.2015.2506991

URL : https://hal.archives-ouvertes.fr/hal-01236159

V. Acary, B. Brogliato, and Y. Orlov, Chattering-Free Digital Sliding-Mode Control With State Observer and Disturbance Rejection, IEEE Transactions on Automatic Control, vol.57, issue.5, pp.1087-1101, 2012.
DOI : 10.1109/TAC.2011.2174676

URL : https://hal.archives-ouvertes.fr/inria-00494417

A. Levant, Quasi-continuous high-order sliding-mode controllers, IEEE Transactions on Automatic Control, vol.50, issue.11, pp.1812-1816, 2005.
DOI : 10.1109/TAC.2005.858646

URL : http://www.cs.bgu.ac.il/~levant/levant_cdc03.pdf

A. F. Filippov, Differential Equations with Discontinuous Righthand Sides, 1988.
DOI : 10.1007/978-94-015-7793-9

A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, 1983.
DOI : 10.1007/978-1-4612-5561-1

L. Praly, Generalized weighted homogeneity and state dependent time scale for linear controllable systems, Proceedings of the 36th IEEE Conference on Decision and Control, pp.4342-4347, 1997.
DOI : 10.1109/CDC.1997.649536

S. P. Bhat and D. S. Bernstein, Geometric homogeneity with applications to finite-time stability, Mathematics of Control, Signals, and Systems, vol.17, issue.2, pp.101-127, 2005.
DOI : 10.1007/s00498-005-0151-x

A. Polyakov, D. Efimov, and W. Perruquetti, Finite-time and fixed-time stabilization: Implicit Lyapunov function approach, Automatica, vol.51, issue.1, pp.332-340, 2015.
DOI : 10.1016/j.automatica.2014.10.082

URL : https://hal.archives-ouvertes.fr/hal-01098099

A. Polyakov, Sliding mode control design using canonical homogeneous norm, International Journal of Robust and Nonlinear Control, vol.13, issue.2, 2018.
DOI : 10.1016/0167-6911(89)90028-5

URL : https://hal.archives-ouvertes.fr/hal-01697797